| Model Number |
CS100 |
| Medical Device Problem Codes |
Break (1069); Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.The instrument experienced a similar failure mode related to reportable complaint with injury, reference number mdr 3003423869-2023-00084, (b)(4).Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.Agilent technologies initiated a recall april 2024 with the scope of notifying all coverstainer customers of the following issue: the lower door that opens to the reagent bottles is cracking and/or breaking off in the upper corner of the plexiglass; recall event id 94439.Capa01211 has addressed the issue and the investigation has been completed.Agilent technologies has determined the root cause as such; the lower door support bracket, which connects the hinges to the lower door, is only attached to the plexiglass and not to the metal frame which is the main support structure of the lower door.The weight of the plexiglass door is in turn cracking/breaking at this joint.Customers have been notified of this issue via a customer letter.Agilent technologies worked with the manufacturer to re-design the support bracket for the lower door hinges, so the weight of the lower door assembly is not supported by the plexiglass, but by the metal frame of the lower door.This new bracket is being verified for effectiveness; once completed this bracket will be installed at the customer's next service visit.
Event or Problem Description
The brazil customer reported "broken door" for the coverstainer instrument.It was confirmed that when the customer tried to close the lower door, the door broke and detached in the upper corner.The field service engineer (fse) is scheduled to service the instrument.In the meantime, the customer has removed the lower door of the coverstainer.Agilent has informed the customer not to use the instrument without a lower door.Testing was able to be completed.
Event or Problem Description
The brazil customer reported "broken door" for the coverstainer instrument.It was confirmed that when the customer tried to close the lower door, the door broke and detached in the upper corner.The field service engineer (fse) serviced the instrument and replaced the hinges and the lower door.The instrument is fully operational and ready for use.Testing was able to be completed.
Additional Manufacturer Narrative
This supplemental is being reported to document the repair of the coverstainer instrument.Agilent technologies has determined the root cause as such; the lower door support bracket, which connects the hinges to the lower door, is only attached to the plexiglass and not to the metal frame which is the main support structure of the lower door.The weight of the plexiglass door is in turn cracking/breaking at this joint.Customers have been notified of this issue via a customer letter.Agilent technologies worked with the manufacturer to re-design the support bracket for the lower door hinges, so the weight of the lower door assembly is not supported by the plexiglass, but by the metal frame of the lower door.This new bracket was installed during this service visit.The following fields were updated: b4, b5, g3, g6, h3, h6, h7, h11.